# SDR IPXA2018102205204

- Difficulty date: October 4, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A545150632601
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON,  AFT LOWER WEB WAS CRACKED.  REPLACED THE WEB IAW SRM 51-40-44,51-40-21, AMM 20-23-12-001, 29-14-00-0301, AND DWG A54515063, ISSUE K.
